It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Hepatitis Board Index
Board Index > Hepatitis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 11 of 11 for hepatitis c and prednisone. (0.007 seconds)


... Mixed cryoglobulinemia is characterized by the triad of purpura, weakness and arthralgia. ... (0 replies)
Prednisone and HVC
Feb 27, 2004
... What were you prescribed the prednosone for and for how long? ... (5 replies)
Prednisone ???
Aug 26, 2003
... Is prednisone safe to take with hepatitis C ? ... (1 replies)

Prednisone and HVC
Feb 27, 2004
... Prednisone can cause the viral levels of hepatitis C to go up and when used for very long periods of time can potentially cause the hepatitis C to progress more rapidly. ... (5 replies)
Prednisone and HVC
Feb 27, 2004
... I have an idea for you to discuss with your doctor and maybe do some research on. Please share what you find out. ... (5 replies)
... Get cold easy, My feet and hands get itchy when I get cold now, this may be why. ... (11 replies)
... Hi. I have alot of questions. I've been trying to read through all of the past posts as to not repeat questions. I have HepC and went to see a doctor about high ANA results. He took blood about 3 months after the initial tests, and my ANA had trippled. ... (0 replies)
... What is the treatment and long term prognosis? ... (0 replies)
... alpha is considered a key stimulant of fibrosis in hepatitis of all types. Inhibiting it for your injury might also be good for a stressed liver? ... (5 replies)
... the docs don't know why, exactly, people get it. It is separate and distinct from Hep a and b. ... (10 replies)
... caused by your immune system going haywire and attacking the liver, not by a virus. Anyway, I have a question about fibrosis. ... (1 replies)




Pages: 1

All times are GMT -7. The time now is 12:24 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!